| Model Number |
3243 |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.Vascular access was obtained via the radial artery.A 1.50mm rotapro and a rotapro console were selected for use.During the test period outside the patient, the rotapro advancer was connected to the rotapro console, but the advancer button failed to activate and start the rotation.The rotapro was stuck because of the burr.Consequently, a stall message was displayed on the rotapro console.A new 1.50mm rotapro advancer was then used, but the same issue was encountered.The procedure was not completed and was continued a day later with the same console with no issue.There were no patient complications.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The advancer, drive shaft, handshake connections, sheath, coil, and burr were visually and microscopically examined.Inspection of the device did not identify any damages or defects.Functional testing was performed by attempting to rotate the drive shaft, and the drive shaft was able to be rotated.When the rotapro advancer was connected to the rotapro console control system and the knob switch (ablation button) was pressed, the device stalled and would not run.In order to determine the cause for the device stall, destructive testing was performed, in which the advancer was dismantled and the interior components were inspected for damages or defects.During destructive testing, it was identified that the turbine was corroded, indicating the presence of dried saline within the device.It was considered likely that the presence of dried saline interfered with the devices ability to rotate, leading to a device stall.
Event or Problem Description